Nonexpansive Mappings, Their Extensions, and Generalizations in Banach Spaces

Rajendra Pant, Rahul Shukla, Prashant Patel

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

10 Citations (Scopus)

Abstract

This is a survey chapter. We present a brief development of fixed point theory for nonexpansive type mappings in Banach spaces.

Original languageEnglish
Title of host publicationForum for Interdisciplinary Mathematics
PublisherSpringer
Pages309-343
Number of pages35
DOIs
Publication statusPublished - 2021
Externally publishedYes

Publication series

NameForum for Interdisciplinary Mathematics
ISSN (Print)2364-6748
ISSN (Electronic)2364-6756

ASJC Scopus subject areas

  • Mathematics (miscellaneous)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Nonexpansive Mappings, Their Extensions, and Generalizations in Banach Spaces'. Together they form a unique fingerprint.

Cite this